# SDR FDEA202103050574

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-3 DOOR PLUG, FOUND LOWER BEAM BROKEN  LOCATED AND INSTALLED NEW LWR DOOR BEAM PER DWG ADA0007.
